# SDR BJNA060401

- Difficulty date: April 16, 2006
- Submitted: May 11, 2006
- Operation: Air carrier
- Aircraft: N43XA
- Make and model: Boeing 737-400
- Aircraft serial: 24796
- System (JASC): 3350 · Emergency Lighting
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 13, EMERGENCY EXIT LIGHT INOPERATIVE.  REPAIRED BROKEN SPLICE IAW STANDARD WIRING PRACTICES MANUAL REF 20-10-13.  (K)
